# SDR JR2R20230111838

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 18,257 hours, 10,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086181005
- Condition: Corroded
- Location: Frms 88-90
- Part time: 18,257 hours, 10,639 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOP SILL CORRODED FROM FR 88 TO 90
